# SDR SIMA973002

- Difficulty date: October 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N233RM
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 235
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S5367131024251
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-4 INSPECTION MAINTENANCE DISCOVERED, THE RIGHT UPPER SECTION OF FRAME 36 CORRODED NEAR STRINGER 14.  MAINTENANCE REMOVED AND REPLACED FRAME 36 SPLICE IAW SRM 51-00-00.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
